# SDR CA090723010

- Difficulty date: July 23, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Gruman FIRECAT
- Aircraft time: 11,190 hours
- Engine: Wright 982C9HE2
- Propeller: Hamstd 43D51
- System (JASC): 7323 · Turbine Governor
- Part: Spline
- Part number: 4U1831
- Condition: Stripped
- Location: Governor Pulley
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B, A

## Discrepancy

UNCOMMANDED INCREASE IN RPM, NR 1 ENG ON CLIMB OUT.  FOUND PULLEY ON GOVERNOR HAD STRIPPED SPLINES.  GOVERNOR SPLINES SERVICEABLE.  PULLEY WAS REPLACED AND ENGINE GROUND RUN SERVICEABLE.
